# SDR RAIA201903060015

- Difficulty date: March 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM O/B LOWER SUPPORT IS CRACKED AT FR 47. STARTING REMOVING CRACKED LT O/B OMEGA BEAM LOWER SUPPORT AT FS 47, APPROX. 95% REMOVED. REMOVED & REPLACED LOWER SUPPORT AT FS 47 LT O/B OMEGA BEAM.
